# SDR GLBA97052

- Difficulty date: March 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N452UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120096
- System (JASC): 7500 · Engine Bleed Air System
- Part: Clamp
- Condition: Loose
- Location: Left
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

SUX - LEFT DUCT LEAK, PRECAUTIONARY SHUT-DOWN.  MAINTENANCE SECURED LOOSE CLAMPS ON ENVIRONMENTAL CROSS-FEED LINE.  (X)
